A New Method to Find Fuzzy Nth Order Derivation and Applications to Fuzzy Nth Order Arithmetic Based on Generalized H-Derivation

Authors

  • Laleh Hooshangian
  • Tofigh Allahviranloo Department of Mathematics, Science and Research Branch, Islamic Azad University, Tehran, Iran

DOI:

https://doi.org/10.11121/ijocta.01.2014.00183

Keywords:

General nth-order derivative, Fuzzy nth-order differential equations, H-derivative, H-difference.

Abstract

In this paper, fuzzy nth-order derivative for n in N is introduced. To do this, nth-order derivation under generalized Hukuhara derivative here in discussed. Calculations on the fuzzy nth-order derivative on fuzzy functions and their relationships, in general, are introduced. Then, the fuzzy nth-order differential equations is solved, for n in N.

References

Allahviranloo, T., Ahmady, E., Ahmady, N., A method for solving nth order fuzzy linear differential equations, International Journal of Computer Math-ematics, 86, 730-742 (2009). CrossRef

Allahviranloo, T., Ahmady, E., Ahmady, N., Nth-order fuzzy linear differential equations, Information sciences, 178, 1309-1324 (2008). CrossRef

Allahviranloo, T., Ahmady, E., Ahmady, N., Nu-merical solution of fuzzy differential equations by predictor-corrector method, Information sciences, 177, 1633-1647 (2007). CrossRef

Allahviranloo, T., Hooshangian, L., Fuzzy general-ized H-differential and applications to fuzzy differential equations of second-order, Journal of Intelligent and Fuzzy Systems, In press.

Allahviranloo, T., Kiani, N., Barkhordari, N., To¬ward the existence and uniqueness of solution of second order fuzzy differential equations, Information sciences, 179, 1207-1215 (2009). CrossRef

Bede, B., Note on "Numerical solution of fuzzy dif-ferential equations by predictor-corrector method, Information sciences, 178, 1917-1922, (2008).

Bede, B., Rudas, I.J., Bencsik, A.L., First order lin¬ear fuzzy differential equations under generalizes differentiability, Information Sciences, 177, 1648-1662, (2007). CrossRef

Bede, B., Gal, S.G., Generalizations of differentiability of fuzzy number value function with applications to fuzzy differential equations, Fuzzy sets and sys-tems, 151, 581-599 (2005). CrossRef

Buckley, J., Feuring, T., Jimenez-Gamero, M.D., Fuzzy differential equation, Fuzzy Sets and Systems, 110, 43-54 (2000). CrossRef

Chalco-Cano, Y., Roman-Flores, H., Fuzzy differential equations with generalized derivative, 27th ANFIPS International Conference IEEE, 1016-1043 (2008).

Chalco-Cano, Y., Roman-Flores, H., On new solutions of fuzzy differential equations, Chaos Solitons and Fractals, 38, 112-119 (2008). CrossRef

Chalco-Cano, Y., Roman-Flores, H., Jimenez-Gamero, M.D., Generalized derivative and π-derivative for set-valued functions, Information Science, 181, 2177-2188 (2011).

Diamond, P., Brief note on the variation of constance formula for fuzzy differential equations, Fuzzy Sets and Systems, 129, 65-71 (2002). CrossRef

Dubois, D., Prade, H., Theory and application, fuzzy sets and systems, Academic Press, (1980).

Kaleva, O., A note on fuzzy differential equations, Nonlinear Analysis, 64, 895-900 (2006). CrossRef

Kaleva, O., Fuzzy differential equations, Fuzzy Sets and Systems, 24, 301-317 (1987). CrossRef

Kauffman, A., Gupta, M.M., Introduction to Fuzzy Arithmetic: Theory and Application, Van Nostrand Reinhold, New York, (1991).

Khastan, A., Nieto, J.J., A boundary value problem for second order fuzzy differential equations, Nonlinear analysis, 72, 3583-3593 (2010).

Nieto, J.J., Lopez, R.R., Fuzzy differential system under generalized metric space approach, Dynamic System Application, 17, 1342-1357 (2008).

Puri, M., Ralescu, D., Differential and fuzzy functions, Mathematics Analysis and Applications, 91, 552-558 (1983). CrossRef

Salahshour, S., Nth order fuzzy differential equations under generalized differentiability, Fuzzy sets valued analysis systems, (2011).

Siekalla, S., On the fuzzy initial value problem, Fuzzy sets and systems, 24, 319-330 (1987). CrossRef

Stefanini, L., A generalization of Hukuhara difference and division for interval and fuzzy arithmetics, Fuzzy Sets and Systems, 161, 1564-1584 (2010). CrossRef

Stefanini, L., Bede, B., Generalized Hukuhara differentiability of interval-valued functions and interval differential equations, Nonlinear Analysis, 71, 1311-1328 (2009). CrossRef

Zadeh, L.A., Fuzzy Sets, Information and Control, 8, 338-353 (1965). CrossRef

Zhang, D., Feng, W., Zhao, Y., Qiu, J., Global existence of solutions for fuzzy second order differential equations under generalize H-differentiability, Com¬puters and Mathematics with Applications, 60, 1548-1556 (2010).

Zimmermann, H.J., Fuzzy sets theory and its applications, Kluwer Academic Press, Dordrecht, (1991). CrossRef

Downloads

Published

2014-06-12

How to Cite

Hooshangian, L., & Allahviranloo, T. (2014). A New Method to Find Fuzzy Nth Order Derivation and Applications to Fuzzy Nth Order Arithmetic Based on Generalized H-Derivation. An International Journal of Optimization and Control: Theories &Amp; Applications (IJOCTA), 4(2), 105–121. https://doi.org/10.11121/ijocta.01.2014.00183

Issue

Section

Optimization & Applications